# SDR AALA202107266928

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 17,811 hours, 6,761 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Part serial: M9169
- Condition: Inoperative
- Location: R4 Door
- Part time: 11,135 hours, 4,341 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR ARM LEVER COMES SLIGHTLY OUT IN FLIGHT AND STOWS UNARMED ON DOOR PANEL. CORRECTED ON DESCENT. CHECKED RIG OF R4 DOOR PER AMM 52-13-22. RIG CHECKS GOOD. REMOVED AND REPLACED THE R4 DOOR SLIDE PER JC 26L000025011.
